I've had Mirena for over 4 years now. For the past 3 months I've been experiencing excruciating pain, heavy bleeding, nausea, pain during sex, heavy discharge, and diarrhea. Is this normal or should I see by GYN?
Kaleigh; Really for as long as you have had it in, And just now having problems you should see your OB/GYN soon just to make sure that it is doing its job and make sure you tell the doctor about all these side effects up until the last 3 months. There really is no reason it would change now best to get it checked. Chuck1957 this is just a copy and past of things to remember.((What is Mirena?
The Mirena intrauterine device (IUD) contains levonorgestrel, a female hormone that can cause changes in your cervical mucus and uterine lining, making it harder for sperm to reach the uterus and harder for a fertilized egg to attach to the uterus. Mirena is a plastic device that contains this hormone. This device is placed in the uterus where it slowly releases the hormone to prevent pregnancy for 5 years.)))) If you find out something fairly soon would love to hear what the doctor said. chuck.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Nov 2012 • 1 answer
Updated 30 Jan 2013 • 2 answers
Updated 2 Dec 2014 • 1 answer
Updated 27 Feb 2018 • 5 answers
Updated 28 Apr 2015 • 2 answers